Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm sure this question has been asked and the issue addressed in several threads, but they're not all in one place and I don't feel like digging.

Hair loss.

Should this happen, how long is it likely to last? Just through the duration of B5 treatment? Longer? Permanently?

Share this post


Link to post
Share on other sites

hair loss is not a common side effect ive talked to many pharmacists and nutrition people in vitamin stores and they all say that hair loss is very rare and the worst side effect you will get is diarrhea i personally have had no side effects

Share this post


Link to post
Share on other sites

Some think that hairloss might be caused by vitamin deficiency (probably especially biotin (vit h/b7/b8). Always take a B-complex while on a high dose B5 to minimize vitamin B deficiency. If you want to play safe, take some extra biotin (for example 1mg per 2.5gr B5). Biotin is good for the hairs and might improve the effect of B5.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×